# SDR C2XA02CL105

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3180 THE CREW REPORTED ELECTRICAL SMELL COMING FROM THE COFFEE WARMERS.  MAINTENANCE INSPECTED AND REPLACED BOTH LEFT AND RIGHT COFFEE WARMER RECEPTACLES.  OPERATIONAL CHECKS WERE GOOD.
